Paracetamol 500mg Creat 10Tab/ Blister (CP)

$050 USD
  • Ingredient: Paracetamol mg in each tablet
  • Indication 

Paracetamol is a mild analgesic and antipyretic, and is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, toothache, neuralgia, colds and influenza, sore throat, backache, rheumatic pain and dysmenorrho

  • Direction 

Children aged 10 to 15: Take one tablet every four to six hours when necessary to a maximum of four doses in 24 hours.

Adults, Elderly and Children over 16 years: Two tablets every four hours as required. Not more than eight tablets in 24 hours Do not take for more than 3 days without consulting your doctor.

These doses should not be given more frequently than every four hours nor should more than four doses be given in any 24 hour period.

Not recommended for children under 10 years of age

  • Precaution 

Talk to your doctor before taking these tablets if:

  • You are pregnant, think you may be pregnant or plan to get pregnant.
  • You are breast-feeding or planning to breast-feed
  • Side effects 

You get swelling of the hands, feet, ankles, face, lips or throat which may cause difficulty in swallowing or breathing. You could also notice an itchy, lumpy rash (hives) or nettle rash (urticaria). This may mean you are having an allergic reaction to paracetamol.

This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.